HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.4 >

非線型囘路の定常解

Files in This Item:
4_24-33.pdf422.27 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/40461

Title: 非線型囘路の定常解
Other Titles: Steady State Solutions of Non-linear Electrical Circuits
Authors: 片山, 辰雄1 Browse this author
Authors(alt): Katayama, Tatsuo1
Issue Date: 1-Aug-1950
Publisher: 北海道大学
Journal Title: 北海道大學工學部彙報
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 4
Start Page: 24
End Page: 33
Type: bulletin (article)
URI: http://hdl.handle.net/2115/40461
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.4

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University